Sh:81

Bib entry
@article{Sh:81,
 author = {Abraham, Uri and Devlin, Keith J. and Shelah, Saharon},
 title = {{The consistency with CH of some consequences of Martin's axiom plus $2^{\aleph_0}>\aleph_1$}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {31},
 number = {1},
 year = {1978},
 pages = {19--33},
 issn = {0021-2172},
 doi = {10.1007/BF02761378},
 mrclass = {02K05},
 mrnumber = {0505488},
 mrreviewer = {Thomas J. Jech},
 doi = {10.1007/BF02761378}
}